Équations aux dérivées partielles
L'électron habillé non relativiste dans un champ magnétique
Comptes Rendus. Mathématique, Tome 340 (2005) no. 6, pp. 421-426.

Nous considérons un électron non relativiste interagissant avec un champ magnétique classique pointant dans la direction x3 et un champ electromagnétique quantifié. L'invariance par translation dans la direction x3 nous amène à considérer l'hamiltonien réduit associé au moment total suivant cette direction. Après l'introduction d'une troncature ultraviolette et d'une régularisation infrarouge appropriées, nous démontrons l'existence d'un état fondamental pour l'opérateur réduit dès que la constante de couplage et le moment total suivant x3 sont suffisament petits. De plus nous déterminons le spectre absolument continu de l'opérateur réduit et nous montrons que la masse renormalisée de l'électron est plus grande que sa masse nue.

We consider a nonrelativistic electron interacting with a classical magnetic field pointing along the x3-axis and with a quantized electromagnetic field. Because of the translation invariance along the x3-axis, we consider the reduced Hamiltonian associated with the total momentum along the x3-axis and, after introducing an ultraviolet cutoff and an infrared regularization, we prove that the reduced Hamiltonian has a ground state if the coupling constant and the total momentum along the x3-axis are sufficiently small. Finally, we determine the absolutely continuous spectrum of the reduced Hamiltonian and we prove that the renormalized mass of the electron is greater than its bare one.

Reçu le :
Accepté le :
Publié le :
DOI : 10.1016/j.crma.2005.02.004
Amour, Laurent 1 ; Grébert, Benoît 2 ; Guillot, Jean-Claude 3, 4

1 Laboratoire de mathématiques, UMR-CNRS 6056, université de Reims, Moulin de la Housse, BP 1039, 51687 Reims cedex 2, France
2 Laboratoire de mathématiques Jean Leray, UMR-CNRS 6629, université de Nantes, 2, rue de la Houssinière, 44072 Nantes cedex 03, France
3 Département de mathématiques, UMR-CNRS 7539, institut Galilée, université Paris-Nord, 93430 Villetaneuse, France
4 Centre de mathématiques appliquées, UMR-CNRS 7641, École polytechnique, 91128 Palaiseau cedex, France
@article{CRMATH_2005__340_6_421_0,
     author = {Amour, Laurent and Gr\'ebert, Beno{\^\i}t and Guillot, Jean-Claude},
     title = {L'\'electron habill\'e non relativiste dans un champ magn\'etique},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {421--426},
     publisher = {Elsevier},
     volume = {340},
     number = {6},
     year = {2005},
     doi = {10.1016/j.crma.2005.02.004},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2005.02.004/}
}
TY  - JOUR
AU  - Amour, Laurent
AU  - Grébert, Benoît
AU  - Guillot, Jean-Claude
TI  - L'électron habillé non relativiste dans un champ magnétique
JO  - Comptes Rendus. Mathématique
PY  - 2005
SP  - 421
EP  - 426
VL  - 340
IS  - 6
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2005.02.004/
DO  - 10.1016/j.crma.2005.02.004
LA  - fr
ID  - CRMATH_2005__340_6_421_0
ER  - 
%0 Journal Article
%A Amour, Laurent
%A Grébert, Benoît
%A Guillot, Jean-Claude
%T L'électron habillé non relativiste dans un champ magnétique
%J Comptes Rendus. Mathématique
%D 2005
%P 421-426
%V 340
%N 6
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2005.02.004/
%R 10.1016/j.crma.2005.02.004
%G fr
%F CRMATH_2005__340_6_421_0
Amour, Laurent; Grébert, Benoît; Guillot, Jean-Claude. L'électron habillé non relativiste dans un champ magnétique. Comptes Rendus. Mathématique, Tome 340 (2005) no. 6, pp. 421-426. doi : 10.1016/j.crma.2005.02.004. http://www.numdam.org/articles/10.1016/j.crma.2005.02.004/

[1] Avron, J.; Herbst, I.; Simon, B. Schrödinger operators with magnetic fields I. General interactions, Duke Math. J., Volume 48 (1978), pp. 847-883

[2] Avron, J.; Herbst, I.; Simon, B. Schrödinger operators with magnetic fields II. Separation of the center of mass in homogeneous magnetic fields, Ann. Phys., Volume 114 (1978), pp. 431-451

[3] Bach, V.; Fröhlich, J.; Sigal, I.M. Spectral analysis for systems of atoms and molecules coupled to the quantized radiation field, Commun. Math. Phys., Volume 207 (1999), pp. 249-290

[4] T. Chen, Operator-theoretic infrared renormalization and construction of dressed 1-particle states, preprint, mp-arc 01-310, 2001

[5] Dereziński, J.; Gérard, C. Asymptotic completeness in quantum field theory. Massive Pauli–Fierz Hamiltonians, Rev. Math. Phys., Volume 11 (1999), pp. 383-450

[6] M. Dimassi, G.D. Raikov, Spectral asymptotics for quantum Hamiltonians in strong magnetic fields, preprint, LAGA, Université Paris Nord, 2004

[7] Fröhlich, J. On the infrared problem in a model of scalar electrons and massless scalar bosons, Fortschr. Phys., Volume 22 (1974), pp. 159-198

[8] Fröhlich, J.; Griesemer, M.; Schlein, B. Asymptotic completeness for Compton scattering, Commun. Math. Phys., Volume 252 (2004), pp. 415-476

[9] Fröhlich, J.; Griesemer, M.; Schlein, B. Asymptotic completeness for Rayleigh scattering, Ann. Inst. H. Poincaré, Volume 3 (2002), pp. 107-170

[10] Gérard, C. On the existence of ground states for massless Pauli–Fierz Hamiltonians, Ann. Inst. H. Poincaré, Volume 1 (2000), pp. 443-459

[11] Hiroshima, F. Ground states and spectrum of quantum electrodynamics of non-relativistic particles, Trans. Amer. Math. Soc., Volume 353 (2001), pp. 4497-4528

[12] Hiroshima, F. Multiplicity of ground states in quantum field models: application of asymptotic fields, preprint (2004) | arXiv

[13] Itwatsuka, A.; Tamura, H. Asymptotics distribution of eigenvalues for Pauli operators with non constant magnetic fields, Duke Math. J., Volume 93 (1998), pp. 535-574

[14] Pizzo, A. One particle (improper) states in Nelson's massless model, Ann. Inst. H. Poincaré, Volume 4 (2003), pp. 439-486

[15] Raikov, G.D. Eigenvalue asymptotics for the Pauli operator in strong non-constant magnetic fields, Ann. Inst. Fourier, Volume 49 (1999), pp. 1603-1636

Cité par Sources :